Alert archive / New Mexico / Special Weather Statements in 2011

Special Weather Statement, NWS Albuquerque, NM

June 4, 2011Mora County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Jun 4, 2011, 5:21 PM MDT for Mora County, New Mexico. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2011, 5:21 PM MDT (23:21 UTC)
Expired
Jun 4, 2011, 5:45 PM MDT
In force
24 min
Issued by
NWS Albuquerque, NM

County Mora County, NM

The radar

The Albuquerque radar (KABX), 204 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2011-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2011-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3389 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WWUS85 KABQ 042321
SPSABQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
521 PM MDT SAT JUN 4 2011

NMZ515-528-042345-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-
521 PM MDT SAT JUN 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORA AND SOUTHWESTERN
COLFAX COUNTIES THROUGH 545 PM MDT...

AT 519 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF BLACK LAKE...OR ABOUT 22 MILES
NORTHEAST OF MORA...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...OCATE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3644 10497 3617 10490 3614 10527 3635 10528
TIME...MOT...LOC 2321Z 241DEG 7KT 3627 10516

$$

DPORTER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jun 4, 3:34 PM MDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 4, 3:34 PM MDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
334 PM MDT SAT JUN 4 2011

.DISCUSSION...
AS MORE OR LESS INDICATED BY RECENT COMPUTER MODEL RUNS THE
THUNDERSTORM INITIATION ZONE/DRY LINE IS SHIFTED A LITTLE FARTHER
WEST THAN WAS THE CASE FRI AFTN. WHILE THERE IS A SMALL POTENTIAL
FOR ISOLATED SEVERE STORMS ACROSS E CENTRAL AND NE NM...THE SEVERE
STORM SUPPORTING PARAMETERS ARE STILL MARGINAL FOR THE MOST PART.
RADAR AND SATELLITE INDICATIONS THIS AFTN SEEM TO POINT TO THE
DRYLINE STILL DRIFTING A BIT TO THE WEST...DESPITE THE USUAL
DAYTIME MIXING THAT REDUCES DEWPOINTS TO SOME DEGREE. EXPECTING
JUST ABOUT ALL OF THE WET STORMS TO STAY ALONG AND ESPECIALLY EAST
OF CENTRAL MTN CHAIN THIS EVENING...THOUGH NOT NEARLY AS MUCH
ACTIVITY AS LAST EVENING NEAR THE TX LINE...ESPECIALLY QUAY COUNTY
SOUTH. THE RATHER PUNY MOIST PLUME...MORE LIKE LESS DRY
PLUME...STILL EXPECTED TO SHIFT FAR ENOUGH WEST TO GIVE SOME
POTENTIAL FOR AT LEAST A MIX OF WET AND DRY STORMS BETWEEN CENTRAL
MTN CHAIN AND CONTINENTAL DIVIDE FOR SUN AND PERHAPS AGAIN MON.
PROBABLY MORE DRY THAN WET THOUGH AND THAT RAISES GREAT CONCERN
ABOUT NEW FIRE STARTS FOR THAT AREA. ANTICIPATE THAT THE MORE SOUTH
TO NORTH RATHER THAN SW TO NE FLOW AT LOWER TO MID LEVELS WILL
KEEP/SHIFT SMOKE PLUMES FROM HORSESHOE 2 AND WALLOW FIRES...OR
WORST OF THEM ANYWAY...TO WEST OF ALL OR MOST OF RIO GRANDE
VALLEY. BUT IT DOES MEAN THAT AREAS WEST OF THE VALLEY TO THE AZ LINE
WILL HAVE TO SUFFER THROUGH THIS FOR AT LEAST A WHILE LONGER.
BY LATE MON OR CERTAINLY TUE AND ON THROUGH THE REST OF NEXT WEEK
HOWEVER IT STILL LOOKS AS THOUGH DEEP LAYER WINDS WILL SHIFT TO A
MORE SW DIRECTION AGAIN SHIFTING WHATEVER REMAINS OF THE PLUMES
BACK EAST TOWARD CENTRAL NM. SFC WINDS WILL ALSO LIKELY INCREASE
AGAIN AND WHATEVER MOISTURE MAY ACTUALLY BE DEPOSITED INTO THE
EXTREMELY PARCHED SOILS ACROSS WEST AND CENTRAL NM WILL LARGELY BY
EVAPORATED OUT WITH THE LOWER DEWPOINTS AND STRONGER WINDS...SIGH.

43

&&

.AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS ALONG THE EAST
SLOPES OF THE CENTRAL MOUNTAIN CHAIN AT 19Z WILL DRIFT OUT ONTO THE
EASTERN PLAINS DURING THE AFTERNOON...AND PERSIST THROUGH 03Z. MVFR
CIGS/VSBYS IN TSRAGS WILL OCCASIONALLY OBSCURE HIGHER TERRAIN. A FEW OF
THE STORMS MAY BRIEFLY REACH SEVERE LEVELS WITH WND GUSTS TO 50
KTS.  VSBY RESTRICTIONS DUE TO SMOKE/HAZE MAY BE WIDESPREAD FROM THE
AZ BORDER TO THE CENTRAL MOUNTAIN CHAIN AFT 02Z AS SMOKE PLUMES
PERSIST FROM WILDFIRES IN SE AZ AND LOW LEVEL NIGHTTIME INVERSIONS
DEVELOP. LIGHT ASHFALL IS ALSO POSSIBLE IN VICINITY OF PLUMES.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...
...POTENTIAL FOR SIGNIFICANT DRY LIGHTNING EVENT ACROSS CENTRAL AND
WESTERN NEW MEXICO REMAINS LATE THIS WEEKEND AND MONDAY...

NEW MEXICO REMAINS TRAPPED BETWEEN AN UPPER LEVEL RIDGE CENTERED
OVER TEXAS AND OKLAHOMA AND AN UNUSUALLY STRONG LOW PRESSURE SYSTEM
OFF THE CENTRAL CALIFORNIA COAST. THE RESULTING SOUTHWEST WIND FLOW
ALOFT IS STILL EXPECTED TO SUBTLY CHANGE SUNDAY INTO
MONDAY...ALLOWING FOR THE IMPORT OF WHAT LOOKS TO BE LIMITED AMOUNTS
OF MID TO LOW LEVEL MOISTURE INTO CENTRAL AND WESTERN NEW MEXICO.

CONVECTIVE ACTIVITY FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN
CHAIN OVER THE EASTERN PLAINS THIS AFTERNOON AND EVENING WILL RESULT
IN SOME MAINLY LOCALIZED WETTING RAINS...AS WELL AS PRODUCE POTENTIAL
FOR AN EASTERLY WIND TO BRING AN INCREASE IN LOW LEVEL MOISTURE TO
THE UPPER AND MIDDLE RIO GRANDE VALLEY OVERNIGHT. RH RECOVERIES
TONIGHT FROM THE CONTINENTAL DIVIDE TO THE ARIZONA BORDER WILL BE
POOR...WITH LITTLE BETTER RECOVERIES THROUGH THE RIO GRANDE VALLEY.

POTENTIAL FOR DRY LIGHTNING SUNDAY INTO MONDAY WILL HINGE ON THE
AMOUNT AND NORTHWARD EXTENT OF MOISTURE MODELS CONTINUE TO FORECAST
WEST OF THE CENTRAL MOUNTAIN CHAIN. THE FARTHER WEST OF THE RIO
GRANDE VALLEY...THE DRIER CONVECTIVE ACTIVITY IS EXPECTED TO BE.
IN THE EASTERN PLAINS...ACTIVITY WILL LIKELY BE LESS THAN IN RECENT
DAYS AS STEERING FLOW TENDS TO KEEP STORMS CLOSER TO THE MOUNTAINS.
MODELS TRENDING TOWARDS GREATER AMOUNTS OF MID LEVEL MOISTURE AND
MORE WIDESPREAD INSTABILITY MONDAY...BUT THERE IS NO CORRESPONDING
INCREASE IN LOW LEVEL MOISTURE...EITHER SUNDAY OR MONDAY.

WINDS SUNDAY AFTERNOON MAY RESULT IN 1 TO 3 HOURS OF CRITICAL
CONDITIONS OVER THE WESTERN MOUNTAINS...TO ACCOMPANY THE THREAT FOR
DRY LIGHTNING.  MONDAY/S WINDS INCREASE A NOTCH...AND CONSIDERED
HOISTING A FIRE WEATHER WATCH FOR ZONES 101 AND 105...BUT AREAL
COVERAGE NOT AS GREAT AS ONE WOULD WANT TO SEE...AT LEAST AT THIS
TIME.

BY TUESDAY...STRONGER SOUTHWEST WINDS RETURN...SCOURING OUT MOISTURE
FROM THE WESTERN TWO THIRDS OF THE FORECAST AREA. DRYLINE
THUNDERSTORMS IN THE FAR EASTERN PLAINS MAY ERUPT...BUT MORE
WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS...ALONG WITH HIGH HAINES
VALUES...COULD PERSIST FROM TUESDAY THROUGH THE REMAINDER OF THE
WORK WEEK. OVERNIGHT RH RECOVERIES OVER THE WESTERN TWO THIRDS OF
THE REGION WILL BE POOR TUESDAY THROUGH FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  50  93  56  91 /   5   0   0  10
DULCE...........................  40  86  45  85 /   5  10  10  20
CUBA............................  45  86  52  84 /   5  10  20  10
GALLUP..........................  42  89  47  86 /   5  10  10  10
EL MORRO........................  38  84  42  81 /   5  30  20  10
GRANTS..........................  43  87  48  85 /   5  20  20  10
QUEMADO.........................  42  87  45  85 /   5  20  20  10
GLENWOOD........................  49  94  59  93 /   0   5  20  10
CHAMA...........................  39  80  45  79 /   5  20  20  20
LOS ALAMOS......................  56  85  57  83 /  10  20  20  20
PECOS...........................  50  84  55  82 /  20  20  20  20
CERRO/QUESTA....................  45  83  48  82 /  20  20  20  20
RED RIVER.......................  45  72  47  71 /  20  30  20  20
ANGEL FIRE......................  43  77  47  77 /  30  30  20  20
TAOS............................  47  86  49  84 /  10  20  20  20
MORA............................  49  81  51  81 /  30  20  20  20
ESPANOLA........................  53  91  55  90 /  10  10  20  10
SANTA FE........................  52  86  56  85 /  10  20  20  20
SANTA FE AIRPORT................  57  88  58  87 /  10  20  20  20
ALBUQUERQUE FOOTHILLS...........  61  91  62  91 /  10  20  20  10
ALBUQUERQUE HEIGHTS.............  65  91  66  91 /   5  10  20  10
ALBUQUERQUE VALLEY..............  58  93  61  93 /   5  10  20  10
ALBUQUERQUE WEST MESA...........  59  92  62  92 /   5  10  20  10
LOS LUNAS.......................  58  95  61  94 /   5  10  20  10
RIO RANCHO......................  60  92  61  91 /   5  10  20  10
SOCORRO.........................  60  95  64  94 /  10   5  20  10
SANDIA PARK/CEDAR CREST.........  54  88  57  87 /  10  20  20  20
TIJERAS.........................  55  90  59  90 /  10  20  20  10
MORIARTY/ESTANCIA...............  50  89  56  88 /  20  20  20  20
CLINES CORNERS..................  54  84  57  83 /  20  10  20  20
GRAN QUIVIRA....................  57  89  59  87 /  10  10  20  10
CARRIZOZO.......................  59  91  61  89 /  20  10  10  10
RUIDOSO.........................  53  78  55  79 /  30  20  10  10
CAPULIN.........................  53  84  55  85 /  50  10  10   5
RATON...........................  52  87  53  88 /  40  10  10  10
SPRINGER........................  55  88  56  90 /  40  10  10  10
LAS VEGAS.......................  52  84  55  84 /  40  10  20  10
CLAYTON.........................  62  92  62  93 /  40   0   5   0
ROY.............................  57  86  58  88 /  50   5  10   5
CONCHAS.........................  65  94  65  95 /  40   5   5   0
SANTA ROSA......................  61  91  62  93 /  30   5   5   5
TUCUMCARI.......................  64  95  65  96 /  30   0   0   0
CLOVIS..........................  61  93  63  93 /  20   0   0   0
PORTALES........................  63  94  64  96 /  20   0   0   0
FORT SUMNER.....................  62  91  63  96 /  20   0   0   0
ROSWELL.........................  63  95  64  96 /  20   0   0   0
PICACHO.........................  57  89  60  90 /  20   5   5   5
ELK.............................  54  83  56  84 /  40   5   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

43/99
Hazardous weather outlook, Jun 4, 6:00 AM MDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT SAT JUN 4 2011

NMZ501>540-051200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
600 AM MDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO IGNITE
OVER THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON
AND EXPAND EASTWARD INTO THE CENTRAL AND NORTHEAST HIGHLANDS AND
PLAINS LATER THIS AFTERNOON AND EVENING. THE MAIN THREATS WITH
THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.

AREAS OF DENSE SMOKE OVER CENTRAL AND WESTERN NEW MEXICO WILL
GRADUALLY DISPERSE THIS MORNING BUT MAY REDEVELOP LATER THIS
EVENING AS AN INVERSION SETS UP. VISIBILITIES COULD FALL TO
BETWEEN ONE AND THREE MILES...ESPECIALLY WITHIN THE ALBUQUERQUE
METRO AREA AND SOUTH VALLEY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER
...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED OVER THE NORTHEAST HIGHLANDS
...NORTHEAST AND EAST CENTRAL PLAINS THIS AFTERNOON AND EVENING.
SPOTTERS SHOULD REPORT MEASURED THUNDERSTORM WIND SPEEDS...WIND
IMPACTS...HAIL AND WILDFIRES TO THE NATIONAL WEATHER SERVICE VIA
THE INTERNET AT WEATHER.GOV/ABQ...TOLL FREE AT 888.386.7637 OR VIA
AMATEUR RADIO.

17

In the hours before

Special weather statement, Jun 4, 12:23 PM MDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1223 PM MDT SAT JUN 4 2011

NMZ523-533-041900-
CENTRAL HIGHLANDS-GUADALUPE COUNTY-
1223 PM MDT SAT JUN 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TORRANCE AND SOUTHWESTERN
GUADALUPE COUNTIES THROUGH 100 PM MDT...

AT 1214 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR VAUGHN...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...VAUGHN.

THIS WILL IMPACT HIGHWAY 285 BETWEEN MILE MARKERS 199 AND 204...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3479 10512 3455 10499 3446 10537 3467 10539
TIME...MOT...LOC 1824Z 243DEG 8KT 3460 10525

DPORTER
Special weather statement, Jun 4, 12:45 PM MDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1245 PM MDT SAT JUN 4 2011

NMZ526-041915-
SOUTH CENTRAL MOUNTAINS-
1245 PM MDT SAT JUN 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY THROUGH
115 PM MDT...

AT 1242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ALTO...OR ABOUT NEAR RUIDOSO...MOVING
SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...RUIDOSO...RUIDOSO DOWNS AND
HOLLYWOOD.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3331 10572 3339 10572 3339 10579 3352 10564
      3331 10538
TIME...MOT...LOC 1845Z 315DEG 7KT 3339 10564

DPORTER
Special weather statement, Jun 4, 1:22 PM MDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
122 PM MDT SAT JUN 4 2011

NMZ525-526-042000-
SOUTH CENTRAL MOUNTAINS-UPPER TULAROSA VALLEY-
122 PM MDT SAT JUN 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY THROUGH
200 PM MDT...

AT 120 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BONITO LAKE...OR ABOUT 12 MILES NORTH OF
RUIDOSO...MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...NOGAL AND ANGUS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3368 10582 3360 10559 3341 10558 3348 10582
TIME...MOT...LOC 1923Z 193DEG 20KT 3351 10569

DPORTER
Special weather statement, Jun 4, 1:52 PM MDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
152 PM MDT SAT JUN 4 2011

NMZ525-526-042015-
SOUTH CENTRAL MOUNTAINS-UPPER TULAROSA VALLEY-
152 PM MDT SAT JUN 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY THROUGH
215 PM MDT...

AT 146 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STRONG THUNDERSTORM NEAR NOGAL...OR ABOUT 12 MILES EAST OF
CARRIZOZO...MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM. IN ADDITION...COPIOUS AMOUNTS OF SMALL
HAIL HAS ACCUMULATED ON HIGHWAY 380. PERSONS TRAVELLING IN THE
REGION SHOULD BE ALERT FOR HAZARDOUS ROAD CONDITIONS.

AREAS AFFECTED BY THIS STORM INCLUDE...WHITE OAKS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3378 10580 3374 10552 3348 10558 3356 10581
TIME...MOT...LOC 1950Z 186DEG 17KT 3364 10568

DPORTER
Special weather statement, Jun 4, 3:31 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
331 PM MDT SAT JUN 4 2011

NMZ540-042200-
SOUTHWEST CHAVES COUNTY-
331 PM MDT SAT JUN 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY
THROUGH 400 PM MDT...

AT 329 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF DUNKEN...OR ABOUT 28 MILES
SOUTHEAST OF CLOUDCROFT...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...DUNKEN AND STATE ROUTE 24.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3269 10535 3292 10535 3278 10502 3259 10514
TIME...MOT...LOC 2131Z 298DEG 11KT 3278 10529

DPORTER
Special weather statement, Jun 4, 5:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
521 PM MDT SAT JUN 4 2011

NMZ515-528-042345-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-
521 PM MDT SAT JUN 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORA AND SOUTHWESTERN
COLFAX COUNTIES THROUGH 545 PM MDT...

AT 519 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF BLACK LAKE...OR ABOUT 22 MILES
NORTHEAST OF MORA...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...OCATE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3644 10497 3617 10490 3614 10527 3635 10528
TIME...MOT...LOC 2321Z 241DEG 7KT 3627 10516

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:17 PM MDTSpecial Weather StatementABQCurry28 min
Jun 3, 6:44 PM MDTSpecial Weather StatementABQCurry, Roosevelt31 min
Jun 4, 12:23 PM MDTSpecial Weather StatementABQGuadalupe37 min
Jun 4, 12:45 PM MDTSpecial Weather StatementABQLincoln30 min
Jun 4, 1:22 PM MDTSpecial Weather StatementABQLincoln38 min
Jun 4, 1:52 PM MDTSpecial Weather StatementABQLincoln23 min
Jun 4, 3:00 PM MDTAreal Flood AdvisoryABQGuadalupe, Torrance90 min
Jun 4, 3:31 PM MDTSpecial Weather StatementABQOtero29 min
Jun 4, 4:42 PM MDTSevere Thunderstorm WarningABQUnion63 min
Jun 4, 5:47 PM MDTSpecial Weather StatementABQUnion28 min

Nearby

Special Weather Statements in New Mexico, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.